RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1991
Volume 27,
Number 10,
Pages
1659–1668
(Mi de7607)
This article is cited in
4
papers
Ordinary Differential Equations
The stability of linear systems with aftereffect. III
N. V. Azbelev
,
L. M. Berezanskii
,
P. M. Simonov
,
A. V. Chistyakov
Perm Polytechnic Institute
UDC:
517.929
Received:
14.11.1990
Fulltext:
PDF file (1630 kB)
Cited by
English version:
Differential Equations, 1991,
27
:10,
1165–1172
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025